I am currently tapering off of the cymbalta and gabapentin. The cymbalta withdrawls I am going through are almost surreal to say the least. I get the feeling of an electrical current starting from my brain and radiating out to my extremeties. I feel like Uncle Fester in that if I had a lightbulb in my mouth, iI think it would light up. :-) This electrical current only happens when I turn my head. Thank goodness I only do that all day long! :-) Hopefully this will go away soon and I can get this out of my system. In the meantime, I have alerted my coworkers and subordinates that I am not in fact drinking on the job. I stumble all over the place and hold onto walls when I am walking from one area to another. I trip over my own two feet all the time. I just tell everyone that there was a ripple in the carpet and I flattened it out for them :-) At least they are supportive and we make light of it.
To anyone thinking of taking these meds for MS pain, it doesn't work! It makes you gain weight and it makes you constipated. I'm talking an average of 5 days between bowel movements. How lovely! Let's not forget how tired it makes you too. We already have enough trouble with fatigue so why add to the mix.
♪♫ "One pill makes you larger and one pill makes you small" ♪♫ In the end you get more meds to counteract the meds you are on and it just keeps feeding itself until youre medicine cabinet overflows with a "rainbow of flavor"
Guess I'm a little irritated today. Is it because of the drug reduction or is it because I just want off all these pills? Who knows, but hey, things could always be worse. I'm still walking, still living and still loving :-)